# SDR SWAA2022022200968

- Difficulty date: August 14, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: None
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING PANEL # 193AR HAS CHAFFING AND OVERSIZED HOLES ON THE INTERNAL SIDE OF PANEL ALONG THE EDGES AND / REPAIRED FARING PANEL # 193AR CHAFFING AND OVERSIZED HOLES ON THE INTERNAL SIDE OF PANEL ALONG THE EDGES IAW DRM 51-70-05-2R-6 AND ADDITIONAL DAMAGE 4.5' FROM FWD EDGE AND 3.75' FROM FWD EDGE IAW SRM 51-70-05-2R-2
